# SDR FDEA2020011600131

- Difficulty date: October 30, 2019
- Submitted: January 16, 2020
- Operation: Air carrier
- Aircraft: N574FE
- Make and model: Doug MD-11F
- Aircraft serial: 48499
- Aircraft time: 87,878 hours, 20,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: ACA37962
- Condition: Cracked
- Location: Bs 548-594
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H NLG TRUNNION FITTING WEB AT STA. 590 HAS A .900 IN. CRACK. (MARKED) REPAIRED AS REQUIRED R/H NLG TRUNNION FITTING WEB AT STA 590, PER MD-11 SRM 53-10-  14-2R, FIGURE 202, REPAIR 2, PG 8-10.
